Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 83, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2013, 8:19 PM MDT for Baca County, Prowers County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 8:19 PM MDT (02:19 UTC)
- Expired
- Jul 10, 2013, 8:45 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Dodge City radar (KDDC), 196 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:29 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1520 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
204
WUUS55 KPUB 110219
SVRPUB
COC009-099-110245-
/O.NEW.KPUB.SV.W.0083.130711T0219Z-130711T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
819 PM MDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 845 PM MDT
* AT 815 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF TWO BUTTES...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3748 10239 3776 10225 3771 10204 3767 10203
3741 10204
TIME...MOT...LOC 0219Z 295DEG 29KT 3759 10222
HAIL...<.75IN
WIND...60MPH
$$
KAM1 follow-up statement
591
WWUS55 KPUB 110237
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
837 PM MDT WED JUL 10 2013
COC009-099-110247-
/O.EXP.KPUB.SV.W.0083.000000T0000Z-130711T0245Z/
BACA CO-PROWERS CO-
837 PM MDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES WILL EXPIRE AT 845 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3748 10239 3776 10225 3771 10204 3767 10203
3741 10204
TIME...MOT...LOC 0237Z 295DEG 29KT 3752 10206
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:14 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 10, 6:14 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT WED JUL 10 2013 .UPDATE... ISSUED AT 611 PM MDT WED JUL 10 2013 UPDATED FOR CANCELLATION OF SEVERE THUNDERSTORM WATCH FOR EL PASO...PUEBLO AND HUERFANO COUNTIES. ADJUSTED POPS SLIGHTLY TO REFLECT CURRENT TRENDS. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 147 PM MDT WED JUL 10 2013 ...CHANCE OF STRONG STORMS FOR THE PLAINS THROUGH THIS EVENING... STILL EXPECTING A COUPLE ROUNDS OF STORMS OVER THE PLAINS THIS AFTERNOON AND EVENING. GIVEN CAPE AROUND 2K J/KG AND INCREASING SHEAR TO AROUND 40 KTS...MAINLY E OF I-25 AND N OF HWY 50...CAN NOT RULE OUT A SUPERCELL OR TWO WITH THE THREAT OF HAIL TO GOLF BALL SIZE ALONG WITH LOCALLY STRONG WINDS AND HEAVY RAINFALL. EXPECT STORMS TO ORGANIZE INTO ONE OR MORE CLUSTERS OR LINES BY EARLY EVENING...WITH MAIN THREAT TRANSITIONING TO HEAVY RAINFALL AND STRONG OUTFLOW WINDS. MODELS SUGGEST ANOTHER MCS WILL FORM OVER NE CO OR NW KS BY 00Z...BUT NOT EXPECTING THIS TO IMPACT OUR AREA OTHER THAN KEEPING DEWPOINTS PRETTY HIGH OVER THE ERN PLAINS. TOMORROW...THE UPPER HIGH STRENGTHENS OVER THE ROCKIES...AND THE MONSOONAL PLUME SHIFTS WWD A BIT. BEST PRECIP CHANCES TOMORROW WILL BE OVER THE CENTRAL MTS. FROM INTERSTATE 25 EWD...WILL LIKELY STAY DRY ALTHOUGH AN ISOLD STORM CAN NOT BE RULED OUT BY LATE AFTERNOON. DEW POINTS WILL LIKELY REMAIN HIGH ENOUGH THAT TEMPS SHOULD HOLD ON THE LOWER SIDE OF MOS GUIDANCE...BUT WILL STILL BE QUITE WARM...WITH UPPER 90S TO NR 100 DEG FOR THE LOWER ARKANSAS VALLEY. MTS WILL SEE TYPICAL DIURNAL STORMS DEVELOP IN THE AFTERNOON...WITH TEMPS IN THE COMFORTABLE 60S AND 70S. ROSE .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 147 PM MDT WED JUL 10 2013 ...MONSOONAL PATTERN WILL GENERALLY BE WITH US THROUGH THE WEEKEND THEN PUSHING WESTWARD EARLY NEXT WEEK... MONSOONAL PLUME WILL BE OVER THE WESTERN MOUNTAINS AND VALLEYS THROUGH THE WEEKEND...AND EXTENDING OUT ONTO TO THE ADJACENT PLAINS AT TIMES. SO THE THREAT OF THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL WILL CONTINUE FOR A WHILE. ALSO...THE THREAT OF FLOODING WILL CONTINUE ON AREA BURN SCARS. LOOKS LIKE MONSOON WILL MIGRATE WESTARD TO MAINLY THE CONTINENTAL DIVIDE AND WEST EARLY NEXT WEEK. NO ADDITIONAL DISCUSSION AT THIS TIME. SEVERE WEATHER PENDING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 147 PM MDT WED JUL 10 2013 MAIN AVN CONCERN WILL BE THE THREAT OF THUNDERSTORMS AT THE TAF SITES THIS AFTERNOON. THIS THREAT WILL BE HIGHEST FROM 20Z THROUGH 01Z FOR KCOS AND KALS...AND 22Z THROUGH 02Z FOR KPUB. MAIN CONCERNS WILL BE BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND WIND GUSTS TO 50 MPH...ALONG WITH SMALL HAIL. EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50...A FEW STORMS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO GOLF BALL SIZE. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...28 SHORT TERM...ROSE LONG TERM...LW AVIATION...ROSE
Hazardous weather outlook, Jul 10, 12:07 PM MDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1207 PM MDT WED JUL 10 2013 COZ058>089-093>099-111815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1207 PM MDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE SOUTHEASTERN COLORADO PLAINS TODAY AND TONIGHT. THE HIGHEST RISK OF SEVERE WEATHER WILL BE EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS AROUND 60 MPH AT TIMES AS WELL AS PERIODS OF HEAVY RAIN AND HAZARDOUS LIGHTNING AND POSSIBLY EVEN A TORNADO. IN ADDITION...THE INCREASED RISK OF HEAVY RAIN WILL ALSO ELEVATE THE RISK OF FLASH FLOODING ON AREA BURN SCARS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THURSDAY THROUGH SUNDAY. THE GREATEST COVERAGE OF STORMS WILL BE OVER AND NEAR THE HIGHER TERRAIN. THE MAIN STORM THREATS THROUGH THIS PERIOD WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. THE LOCALLY HEAVY RAIN WILL ALSO POSE AN INCREASED FLASH FLOOD THREAT...MAINLY FOR THE NEW AND RECENT BURN SCARS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. MAKE SURE YOU HAVE A PLAN OF ACTION SHOULD HEAVY RAIN OCCUR OR A FLASH FLOOD WARNING IS ISSUED. A DRYING TREND IS FORECAST FOR EARLY NEXT WEEK AS AVAILABLE MOISTURE IS SHUNTED WEST OF THE AREA. ENOUGH MOISTURE WILL REMAIN FOR MORE ISOLATED HIGH BASED DIURNAL STORMS ACROSS THE HIGHER TERRAIN. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT...ESPECIALLY FROM THE EASTERN MOUNTAINS INTO THE SOUTHEASTERN COLORADO PLAINS AS WELL AS NEAR AREA BURN SCARS. 44/50
In the hours before
Local storm report, Jul 10, 4:55 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST 14 ENE PUEBLO DEPOT 38.42N 104.11W
07/10/2013 E60 MPH PUEBLO CO TRAINED SPOTTER
&&
KTLocal storm report, Jul 10, 5:38 PM MDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL FORT LYON 38.10N 103.15W
07/10/2013 M1.00 INCH BENT CO FIRE DEPT/RESCUE
&&
PCSpecial weather statement, Jul 10, 6:34 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 634 PM MDT WED JUL 10 2013 COZ095>098-110100- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 634 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF EADS...OR 32 MILES NORTHWEST OF LAMAR...WHICH WAS MOVING TOWARD THE EAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... EADS. SWEETWATER RESERVOIR. NEEGRONDA RESERVOIR. NEENOSHE RESERVOIR. QUEENS RESERVOIR. CHIVINGTON. BRANDON. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 10, 6:56 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
656 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND GST 1 ESE EADS 38.48N 102.77W
07/10/2013 E60.00 MPH KIOWA CO TRAINED SPOTTER
&&Special weather statement, Jul 10, 7:00 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 700 PM MDT WED JUL 10 2013 COZ094-097>099-110130- EASTERN LAS ANIMAS COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 700 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BACA COUNTY IN SOUTHEAST COLORADO... BENT COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... WESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...LAMAR. AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEEGRONDA RESERVOIR TO 8 MILES SOUTHEAST OF JOHN MARTIN RESERVOIR TO 13 MILES EAST OF KIM...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... WILEY. PRITCHETT. LAMAR. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Special weather statement, Jul 10, 7:30 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 730 PM MDT WED JUL 10 2013 COZ097>099-110230- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 730 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... BACA COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...SPRINGFIELD. SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...LAMAR. AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF QUEENS RESERVOIR TO 15 MILES SOUTH OF MCCLAVE TO SPRINGFIELD TO 9 MILES NORTH OF KENTON...WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... LAMAR. SPRINGFIELD. WALSH. VILAS. TWO BUTTES. STONINGTON. HOLLY. HARTMAN. GRANADA. CAMPO. BRISTOL. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 50 min |
| Jul 10, 7:02 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.